# SDR DALA2025111308325

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 78,060 hours, 25,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF NRC 00273: CORROSION OUT OF LIMITS ON FLOOR SUPPORTS STA 1470 RBL 2.9. PER B757-300 SRM 53-00-53-1A PROCEDURE 1 ALLOWABLE DAMAGE 1 FIGURA 101 NOTE C DETAIL IX AND B757 NDT MANUAL PART 4, 51-00-10 PROCEDURE 2.    CORROSION LEVEL 2: FLOOR SUPPORTS STA 1470 RBL 2.9 WAS REPAIRED PER B757-300 SRM 53-00-53-2R PROCEDURE 1 REPAIR 1. (1301215)
